# SDR ASAA1149595

- Difficulty date: April 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654997
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT FRAME STA 767 DENTED ON UPPER SURFACE ABOVE STR 25L.  CUT OUT DAMAGED AREA FORMED HEAT TREATED LOCATED TREATED PRIMED TOPCOATED AND INSTALLED FRAME REPAIR IAW ASA EA 400 53EA 05363.
